REAL

Decomposition of cubic graphs related to Wegner’s conjecture

Barát, János (2019) Decomposition of cubic graphs related to Wegner’s conjecture. DISCRETE MATHEMATICS, 342 (5). pp. 1520-1527. ISSN 0012-365X

[img] Text
1901.11339

Download (155kB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 21 Nov 2019 15:21
Last Modified: 21 Nov 2019 15:21
URI: http://real.mtak.hu/id/eprint/103553

Actions (login required)

Edit Item Edit Item